Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1719
Title: A summability process on Baskakov-type approximation
Authors: Aslan, İsmail
Duman, Oktay
Keywords: Summability process
Baskakov-type approximation
The Korovkin theory
Issue Date: Jun-2016
Publisher: Springer
Source: Aslan, İ., & Duman, O. (2016). A summability process on Baskakov-type approximation. Periodica Mathematica Hungarica, 72(2), 186-199.
Abstract: The summability process introduced by Bell (Proc Am Math Soc 38: 548-552, 1973) is a more general and also weaker method than ordinary convergence. Recent studies have demonstrated that using this convergence in classical approximation theory provides many advantages. In this paper, we study the summability process to approximate a function and its derivatives by means of a wider class of linear operators than a family of positive linear operators. Our results improve not only Baskakov's idea in (Mat Zametki 13: 785-794, 1973) but also the Korovkin theory based on positive linear operators. In order to verify this we display a specific sequence of approximating operators by plotting their graphs.
URI: https://doi.org/10.1007/s10998-016-0120-9
https://hdl.handle.net/20.500.11851/1719
ISSN: 0031-5303
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

7
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

10
checked on Feb 4, 2023

Page view(s)

18
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.